# SDR TRAX200700999

- Difficulty date: July 10, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 22,742 hours, 19,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FRAME MEMBER AT FS 338.90 IS CRACKED.  REF REO 601R-52-11-402 FOR POSSIBLE REPAIR.   [07-26-07]  REPAIRED IAW ALL SRMS AND EO`S.
